# SDR SWAA2022070716624

- Difficulty date: June 8, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL - WEB FLOOR STRUCTURE LOCATED BS 540 BTW LBL 24.82 TO LBL 45.57 CENTER SECTION PASSENGER CABIN 2022-316594 / [01] REPLACED WEB LOCATED BS 540 BTW LBL 24.82 TO LBL 45.57 CENTER SECTION PASSENGER CABIN IAW B737-700 SRM 51-40-02. AND SRM 51-10-02 SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED WEB LOCATED BS 540 BTW LBL 24.82 TO LBL 45.57 CENTER SECTION PASSENGER CABIN IAW B737-700 SRM 51-40-02. AND SRM 51-10-02 SEE INDIVIDUAL SIGN OFFS BELOW.CERTIFIED RII;[03] REPLACED WEB LOCATED BS 540 BTW LBL 24.82 TO LBL 45.57 CENTER SECTION PASSENGER CABIN IAW B737-700 SRM 51-40-02. AND SRM 51-10-02 SEE INDIVIDUAL SIGN OFFS BELOW.
